Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 37, NWS Eureka, CA

April 10, 2011

NWS Eureka, CA issued this small craft advisory at Apr 10, 2011, 3:01 AM PDT. It took effect at Apr 10, 2011, 1:00 PM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 3:01 AM PDT (10:01 UTC)
In effect from
Apr 10, 2011, 1:00 PM PDT
Expired
Apr 13, 2011, 3:00 PM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WHUS76 KEKA 101001
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PDT SUN APR 10 2011


PZZ470-102300-
/O.CAN.KEKA.SC.Y.0036.000000T0000Z-110411T1000Z/
/O.NEW.KEKA.SC.Y.0037.110410T2000Z-110411T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 AM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
PDT MONDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KT BY THIS
  AFTERNOON AS A COLD FRONT APPROACHES THE WATERS. WINDS WILL
  REMAIN AT ADVISORY LEVEL THROUGH LATE TONIGHT. 

* WAVES: NW SWELL OF 5 TO 6 FEET AT 9 SECONDS WILL DIMINISH
  THROUGH TODAY...AS A LONGER PERIOD NW SWELL BUILDS TO 6 TO 8 FT
  AT 15 SECONDS. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL
  COMBINE WITH THE MIXED NW SEAS TODAY THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-102300-
/O.NEW.KEKA.SC.Y.0037.110410T2000Z-110411T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
301 AM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
PDT MONDAY. 

* WINDS: LIGHT SOUTH WINDS WILL INCREASE TO 10 TO 20 KT TODAY WITH
  GUSTS TO 25 KT IN THE LATE AFTERNOON AS A COLD FRONT MOVES
  ACROSS THE WATERS. WINDS WILL RISE TO 15 TO 25 KT TONIGHT AS THE
  FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. 

* WAVES: NW SWELL OF 5 TO 6 FEET AT 9 SECONDS WILL DIMINISH
  THROUGH TODAY...AS A LONGER PERIOD NW SWELL BUILDS TO 6 TO 8 FT
  AT 15 SECONDS. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL
  COMBINE WITH THE MIXED NW SEAS THIS AFTERNOON THROUGH TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
286 
WHUS76 KEKA 101540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT SUN APR 10 2011

PZZ450-470-102345-
/O.CON.KEKA.SC.Y.0037.110410T2000Z-110411T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 5 AM PDT MONDAY. 

* WINDS: LIGHT SOUTH WINDS WILL INCREASE TO 10 TO 20 KT TODAY 
  WITH GUSTS TO 25 KT IN THE LATE AFTERNOON AS A COLD FRONT 
  MOVES ACROSS THE WATERS. WINDS WILL RISE TO 15 TO 25 KT 
  TONIGHT AS THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. 

* WAVES: NW SWELL OF 4 TO 6 FEET AT 9 SECONDS WILL DIMINISH
  THROUGH TODAY...AS A LONGER PERIOD NW SWELL BUILDS TO 6 TO 8 FT
  AT 15 SECONDS. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL
  COMBINE WITH THE MIXED NW SEAS THIS AFTERNOON THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
024 
WHUS76 KEKA 102131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PDT SUN APR 10 2011

PZZ470-110545-
/O.EXT.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT TUESDAY.

* WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECTED THIS EVENING
  AHEAD OF A COLD FRONT. LATE TONIGHT WINDS WILL DIMINISH AND BECOME
  WESTERLY AT 10 TO 20 KT.

* WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE
  WATERS TONIGHT AND MONDAY...PEAKING AROUND 10 FT AT 13 SECONDS
  EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL
  COMBINE WITH THE NW SWELL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-110545-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110411T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
231 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AS
  THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. EARLY MONDAY
  MORNING WINDS WILL DIMINISH AND BECOME WESTERLY AT 10 TO 20
  KT.

* WAVES: LONGER PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE
  WATERS TONIGHT AND MONDAY...PEAKING AROUND 9 FT AT 13 SECONDS
  EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL
  COMBINE WITH THE NW SWELL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
190 
WHUS76 KEKA 110402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PDT SUN APR 10 2011

PZZ450-111200-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110411T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
902 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AS 
  THE FRONT SWEEPS ACROSS THE NEAR SHORE WATERS. EARLY MONDAY 
  MORNING WINDS WILL DIMINISH AND BECOME WESTERLY AT 10 TO 20 
  KT. 

* WAVES: LONGER PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS 
  THE WATERS TONIGHT AND MONDAY...PEAKING AROUND 9 FT AT 13 
  SECONDS EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE 
  WIND WILL COMBINE WITH THE NW SWELL TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-111215-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 PM PDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: SOUTH WINDS OF 15 TO 25 KT ARE EXPECTED THIS EVENING 
  AHEAD OF A COLD FRONT. LATE TONIGHT WINDS WILL DIMINISH AND 
  BECOME WESTERLY AT 10 TO 20 KT. 

* WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE 
  WATERS TONIGHT AND MONDAY...PEAKING AROUND 10 FT AT 13 SECONDS 
  EARLY TUESDAY. SHORT PERIOD S WAVES GENERATED BY THE WIND WILL 
  COMBINE WITH THE NW SWELL TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
839 
WHUS76 KEKA 111024
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
324 AM PDT MON APR 11 2011

PZZ450-111130-
/O.CAN.KEKA.SC.Y.0037.000000T0000Z-110411T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
324 AM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ475-111830-
/O.EXB.KEKA.SC.Y.0037.110412T0000Z-110412T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
324 AM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM
PDT TUESDAY. 

* WINDS: SW 15 KT SHIFTING TO N 15 TO 20 KT BY MID MORNING AS A
  COLD FRONT MOVES ACROSS THE WATERS. BY THIS AFTERNOON N WINDS
  WILL RISE TO 15 TO 25 KT AS HIGH PRESSURE BUILDS INTO THE E
  PACIFIC. 
 

* WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE
  WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS WILL
  FALL BELOW 10 FEET BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-111830-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
324 AM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: W 10 TO 20 KT EARLY THIS MORNING AS A COLD FRONT MOVES
  ACROSS THE WATERS...BECOMING N 10 TO 15 BY MID MORNING AS THE
  FRONT SHIFTS SOUTH OF CAPE MENDOCINO. 

* WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE
  WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. SEAS
  WILL FALL BELOW 10 FEET TUESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
739 
WHUS76 KEKA 111515
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
815 AM PDT MON APR 11 2011

PZZ470-112315-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
815 AM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: NW 10 TO 15 AS THE FRONT SHIFTS SOUTH OF CAPE MENDOCINO.

* WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE 
  WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. 
  SEAS WILL FALL BELOW 10 FEET TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-112315-
/O.CON.KEKA.SC.Y.0037.110412T0000Z-110412T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
815 AM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 3 PM PDT TUESDAY. 

* WINDS: N 15 TO 20 KT BY MID MORNING AS A COLD FRONT MOVES
  ACROSS THE WATERS. BY THIS AFTERNOON N WINDS WILL RISE TO 15 TO
  25 KT AS HIGH PRESSURE BUILDS INTO THE E PACIFIC.

* WAVES: LONG PERIOD NW SWELL WILL CONTINUE TO BUILD ACROSS THE 
  WATERS TODAY...PEAKING AROUND 10 FT AT 13 SECONDS TONIGHT. 
  SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
253 
WHUS76 KEKA 112117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PDT MON APR 11 2011

PZZ470-120530-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 PM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: NW 10 TO 15.

* WAVES: LONG PERIOD NW SWELL PEAKING AROUND 10 FT AT 13 SECONDS
  TONIGHT. SEAS WILL FALL BELOW 10 FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120530-
/O.CON.KEKA.SC.Y.0037.110412T0000Z-110412T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: N WINDS 15 TO 25 KT AS HIGH PRESSURE BUILDS INTO THE E
  PACIFIC.

* WAVES: LONG PERIOD NW SWELL PEAKING AROUND 10 FT AT 13 SECONDS
  TONIGHT. SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
753 
WHUS76 KEKA 120334
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 PM PDT MON APR 11 2011

PZZ470-475-121145-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 PM PDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS: NORTH 15 TO 25 KT THROUGH TUESDAY AFTERNOON.

* WAVES: LONG PERIOD NORTHWEST SWELL PEAKING AROUND 10 FT AT 13 SECONDS 
  TONIGHT. SEAS WILL FALL BELOW 10 FEET BY TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
320 
WHUS76 KEKA 121009
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 AM PDT TUE APR 12 2011

PZZ470-475-122200-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 AM PDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WAVES: LONG PERIOD NORTHWEST SWELL PEAKING AROUND 10 FT AT 12
  SECONDS TODAY. SEAS WILL FALL BELOW 10 FEET LATE THIS AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
870 
WHUS76 KEKA 121531
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
831 AM PDT TUE APR 12 2011

PZZ470-475-122200-
/O.CON.KEKA.SC.Y.0037.000000T0000Z-110412T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
831 AM PDT TUE APR 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WAVES: LONG PERIOD NORTHWEST SWELL PEAKING AROUND 10 FT AT 12 
  SECONDS TODAY. SEAS WILL FALL BELOW 10 FEET LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
414 
WHUS76 KEKA 122131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PDT TUE APR 12 2011

PZZ470-475-131200-
/O.EXT.KEKA.SC.Y.0037.000000T0000Z-110413T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 PM PDT TUE APR 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
WEDNESDAY. 

* WINDS: WINDS WILL INCREASE TONIGHT OUT OF THE SOUTH AFTER 1 AM
  WITH FREQUENT GUSTS OVER 25 KNOTS. WINDS WILL VEER TO OUT OF THE
  WEST NORTHWEST WEDNESDAY MORNING AND THEN DECREASE DURING THE AFTERNOON.

* WAVES: LONG PERIOD NORTHWEST SWELL WILL CONTINUE AROUND 8 TO
  9 FEET AT 11 SECONDS AFTER 1 AM. INCREASING WIND WAVES AROUND 3
  FEET WILL RESULT IN NEAR 10 FEET SEAS THROUGH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 3:00 AM PDT, 1 minute earlier.

Area forecast discussion, Apr 10, 3:00 AM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
300 AM PDT SUN APR 10 2011

.SYNOPSIS...
CLOUDS WILL CONTINUE TO THICKEN ON SUNDAY WITH ANY SUNSHINE FADING
AWAY BY THE EVENING. RAIN WILL HOLD OFF FOR MOST OF THE AREA UNTIL
A COLD FRONT ARRIVES SUNDAY NIGHT INTO EARLY MONDAY MORNING. HIGH
PRESSURE WILL RETURN FOR TUESDAY AS COASTAL LOW CLOUDS AND FOG
HANG ON. THE NEXT FRONT WILL THREATEN BY TUESDAY NIGHT WITH THE
REST OF THE WEEK LOOKING RATHER CLOUDY AND DAMP.

&&

.DISCUSSION...
RIDGE AXIS IS CURRENTLY JUST REACHING THE ORCA BORDER AND CLOUDS ARE
SUBSEQUENTLY BEGINNING TO INCREASE. CIGS ARE MAINLY OF THE HIGH/MID
LEVEL VARIETY WITH QUITE A BIT OF DRY AIR IN THE LOWEST 5KFT. NAM IS
MORE AGGRESSIVE IN OVERCOMING THIS DRY LAYER BUT AM SEEING LITTLE
EVIDENCE OF LOWER CLOUDS AND RAIN APPROACHING SO FAR. KEPT SLGT/LOW
CHC POPS IN FOR TODAY MAINLY NORTH OF HUMBOLDT BAY. DONT EXPECT LOW
LEVELS WILL REALLY MOISTEN UP UNTIL WINDS TURN MORE ONSHORE. EITHER
WAY MODELS ARE INDICATING LITTLE QPF UNTIL AFTER 06Z TONIGHT AS COLD
FRONT MOVES THROUGH. MONDAY WILL START OUT DREARY BUT ALL GUIDANCE
IS INDICATING WE SHOULD SEE QUITE A BIT OF DRYING AND THE
AFTERNOON/EVENING MAY NOT BE TOO BAD.

KEPT CLOUDS/PATCHY FOG IN FOR TUESDAY IN THE FAVORED COASTAL
AREAS/VALLEYS AS HIGH PRESSURE BUILDS IN. CHANCES FOR SUN WILL
DECREASE HEADING INTO WEDNESDAY WITH GOOD MODEL AGREEMENT ON THE
TIMING OF THE NEXT FRONT TUE NT/WED. MOIST/COLD ONSHORE ONSHORE
FLOW WILL SET UP IN THE WAKE OF THAT FRONT AS GULF OF ALASKA LOW
SETS UP SHOP. FOR THIS REASON UPPED POPS ON WEDNESDAY AND WILL
NEED TO INCREASE QPF AS WE GET CLOSER. DETAILS BEYOND THEN WILL BE
MUDDLED WITH LOW CONFIDENCE IN REGARDS TO TIMING INDIVIDUAL FAST-
MOVING LOW AMPLITUDE SHORTWAVES ROTATING AROUND GOA LOW. FLAT
RIDGE MAY TRY TO BUILD NORTHWARD BY NEXT WEEKEND WITH A GRADUAL
IMPROVEMENT IN TEMPS/SKY CONDITIONS BUT MID/LATE WEEK PERIOD LOOKS
CLOUDY AND DAMP OVERALL.  DODD

&&

.AVIATION...
.AVIATION...VFR CONDITIONS CURRENTLY EXTEND ACROSS THE FORECAST AREA
THIS MORNING. SOME MVFR CIGS/VSBY ARE EXPECTED TO PUSH INTO CEC
LATER THIS MORNING AS A WEAK FRONTAL SYSTEM APPROACHES THE PACIFIC
NORTHWEST. LIGHT RAIN OR DRIZZLE MAY ACCOMPANY THE LOWERING
CIGS...AND MAY PUSH AS FAR SOUTH OF ACV BY MID-MORNING. OTHERWISE
VFR WILL CONTINUE THROUGH THE PERIOD. SMITH

&&

.MARINE...A FRONTAL SYSTEM APPROACHING THE PACIFIC NORTHWEST WILL
BRING INCREASING SOUTH FLOW TO THE NORTHERN WATERS TODAY...WITH
SPEEDS REACHING ADVISORY LEVEL THIS AFTERNOON INTO TONIGHT NORTH OF
CAPE MENDOCINO. MEANWHILE A DECAYING NW SWELL OF 5 TO 6 FT AT 9
SECONDS WILL CONTINUE TO DIMINISH TODAY...AS A LONGER PERIOD NW
SWELL BUILDS INTO THE WATERS.  BY THIS EVENING THE LONGER PERIOD
WAVE WILL DOMINATE THE SPECTRUM. THE INCREASING WINDS WILL ADD
SOUTHERLY WIND CHOP TO THE MIXED NW SEAS ACROSS THE NORTHERN
PORTIONS THROUGH TONIGHT. BY MONDAY WINDS WILL SHIFT BACK TO
NORTHERLY AGAIN AS THE FRONT MOVES INLAND...WITH LIGHT TO MODERATE
FLOW EXPECTED BEYOND THAT TIME FRAME.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS
AFTERNOON TO 5 AM PDT MONDAY PZZ450-470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 9, 4:48 AM PDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
448 AM PDT SAT APR 9 2011

CAZ001>004-076-101200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
448 AM PDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.